MAUDE Adverse Event Report: Zimmer Biomet, Inc. FIB ANATOMIC LOCK RT 4H STE; Plate, Fixation, Bone

Zimmer Biomet, Inc. FIB ANATOMIC LOCK RT 4H STE; Plate, Fixation, Bone
Catalog Number 856207004
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an initial fixation procedure, a screw guide became stuck to the plate and the screwdriver tip fractured during attempted removal.To confirm the screw insertion direction, the guide had been reattached to the plate.When removal was attempted, the guide could not be released using a screwdriver.Increased force was applied, causing the screwdriver tip to break, with a fragment remaining inside the guide.The guide could not be removed, and the procedure was completed with the guide still attached to the plate.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 214215070, t-15 tapered driver, lot # rl303885.Item # unknown, unknown fast guide, lot # unknown.G2: foreign, event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
FIB ANATOMIC LOCK RT 4H STE
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50506619
Report Number0001825034-2026-02611
Device Sequence Number21197134
Product Code HRS
UDI-Device Identifier00887868445996
UDI-Public(01)00887868445996(17)350924(10)67503195
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number856207004
Device Lot Number67503195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative.
Outcome Attributed to Adverse Event Other;
Patient SexFemale